# SDR AALA20151221004

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 47,589 hours, 19,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

WHEN EXTENDING FLAPS ON APPROACH LE FLAPS TRANSIT LIGHTS ILLUMINATED.  NOTICED LE SLAT 2, 3 & 6 DID NOT EXTEND, INDICATION.  THE CREW FOLLOWED QRH PROCEDURES & DID A GO AROUND.  THE FLIGHT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED BITE CHECK OF FSEU IAW AMM 27-51-00 & FOUND FAULTY UNIT.  R & R FSEU IAW MM 27-51-01.  ACCOMPLISHED ALL REQUIRED TESTS, ALL INDICATIONS NORMAL.  OK FOR SERVICE & THE ACFT WAS NOT GNDED.
